ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
TRM-330 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Lymphoma (3263)
| Date of Event |
08/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of lymphoma - alcl - suspected is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: pain and burning, lumps.
Event or Problem Description
Patient representative reported the following information." patient has suffered pain and burning, lumps, alcl(not confirm by healthcare professional, and, cd30+/alk, pathological markers confirming alcl have not been received) painful removal procedures, scarring, disfigurement,mental pain and suffering, and other physical and emotional manifestations that are severe and ongoing." device has been explanted.This record is for the left side.